Invariant measures for discrete dynamical systems and ergodic properties of generalized Boole-type transformations
AbstractInvariant ergodic measures for generalized Boole-type transformations are studied using an invariant quasimeasure generating function approach based on special solutions for the Frobenius - Perron operator. New two-dimensional Boole-type transformations are introduced, and their invariant measures and ergodicity properties are analyzed.
How to Cite
Blackmore, D., J. Golenia, A. K. Prykarpatsky, and Y. A. Prykarpatsky. “Invariant Measures for Discrete Dynamical Systems and Ergodic Properties of Generalized Boole-Type Transformations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 44-57, https://umj.imath.kiev.ua/index.php/umj/article/view/2403.